# SDR 2017FA0000476

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: General aviation
- Aircraft: N225DC
- Make and model: Gulstm GIV
- Aircraft serial: 1253
- Aircraft time: 9,877 hours
- System (JASC): 2140 · Heating System
- Part: Heating Element
- Part number: 1172128
- Condition: Shorted
- Location: Aft Galley
- Part time: 9,877 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT GALLEY FLOOR HEATER PAD SHORTED OUT AND CREATED SMOKE IN THE CABIN DURING CLIMBOUT. GALLEY FLOOR HEAT SYSTEM WAS SUBSEQUENTLY DEACTIVATED.
